# SDR A6WA200340203

- Difficulty date: December 27, 2003
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE WARNING, FIRE BOTTLES BLOWN, WHILE AIRCRAFT ON GROUND WITH CARGO AND PASSENGER DOOR OPENED.  INSPECTED CARGO COMPARTMENT, NO HEAT OR SMOKE DAMAGE.  COMPLIED WITH MAINTENANCE ACTION TASK 26-15-00-040-801.  DEACTIVATED BOTH CARGO SMOKE DETECTORS. REMOVED AND REPLACED RIGHT FIREX BOTTLE, P/N 34600037-1, S/N OFF 14773F1, REMOVED AND REPLACED LEFT FIREX BOTTLES, P/N 36500018-3, S/N OFF 45875D1.  (M)
